MathSciNet Relay Station
MathSciNet bibliographic data
MR809703 (86k:55005) 55P15 (54D99)
Gauld, David Strong contractibility. Indian J. Math. 25 (1983), no. 1, 29–32.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement